# SDR ERAA062394

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 212030132109
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW LONGERON REJECTED UPON RECEIVING BECAUSE IT WAS BENT.
